# SDR 20001207SH009

- Difficulty date: November 1, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N7279R
- Make and model: Beech 58
- Aircraft serial: TH587
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 63255535
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THROTTLE ARM, PN 632555-35, FAILED PER DRAWING.  THIS IS AT LEAST 10 TIMES ON 10 DIFFERENT AIRPLANES IN PAST 8 YEARS THIS PART OR SAME P/N MIXTURE ARM HAD FAILED.  NEEDS SB OR AD.  (X)
